Show simple item record

On the convergence of difference approximations to scalar conservation laws.

dc.contributor.authorOsher, Stanley
dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-25T15:30:03Z
dc.date.available2008-09-25T15:30:03Z
dc.date.issued1988-01
dc.identifier.citationS. Osher & E. Tadmor (1988). On the convergence of difference approximations to scalar conservation law. Mathematics of Computation 50 (1988), 19-51.en
dc.identifier.urihttp://hdl.handle.net/1903/8425
dc.format.extent2571206 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjectsecond-order resolution (SOR)en
dc.subjectscalar conservation lawsen
dc.subjecttotal-variation diminishing (TVD)en
dc.subjectcell entropyen
dc.titleOn the convergence of difference approximations to scalar conservation laws.en
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us
dc.rights.licenseFirst published in Mathematics of Computation 50, published by the American Mathematical Society.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record